Translator Disclaimer
October 2019 Correction note: A strong order 1/2 method for multidimensional SDEs with discontinuous drift
Gunther Leobacher, Michaela Szölgyenyi
Ann. Appl. Probab. 29(5): 3266-3269 (October 2019). DOI: 10.1214/19-AAP1480
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 5 • October 2019
Back to Top